# SDR 99ZZZX457

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dorner DO328100
- Propeller: Hartzl HDE6C3B
- System (JASC): 6111 · Propeller Blade Section
- Part: Screw
- Part number: A32041
- Condition: Broken
- Location: Propeller
- Part time: 457 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER S/N HL277 WAS RETURNED FOR LOOSE BLADE.  AFTER DISASSEMBLY, INSPECTION REVEALED 2 LOOSE AND 2 BROKEN A-3204-1 PRELOAD SET SCREWS.  THE B-3368 LOCKNUTS WERE STILL ATTACHED TO THE INBOARD SECTION OF THE A-3204-1 SCREWS.  THE SCREWS WERE REMOVED, SENT TO HARTZELL ENGINEERING FOR EVALUATION AND REPLACED FOR NEW.
